The word that gets everyone's attention

A friend of ours has an infection under the root of his tooth and is taking antibiotics for it. As a side effect - and please don't ask me why or how because I am not a doctor - the skin around his penis has started flaking off.

He went to the pharmacy to get cream for it. "Can I have penile cream, please."

"What cream?" the assistant pharmacist at the desk asked.
"Penile."
The pharmacist looked at him. "What did you do to your penis!?"

Another pharmacist at the back of the store overheard the conversation: "Sorry, what cream did you want?"
"Penile."
"What did you do to your penis!?"

The friend stood there, aware that by that point, everyone in the pharmacy was looking up at them, ears curiously pointed.

He loves re-telling this story though. I think he takes some masculine pleasure in knowing that everyone in that pharmacy was interested in his manly appendage ;)

1 comment:

  1. Ma kahtlustan et tegu oli Penicillin-iga ja see imelik kõrvalmõju hoopis allergiline reaksioon rohu vastu. Mu mehel juhtus aastaid tagasi sama lugu ja arst käskis rohu võtmise kohe lõpetada ning pani vastava märke ta medical notes. :(

    ReplyDelete